# SDR SIMA20150220006

- Difficulty date: February 20, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N503AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10021
- Aircraft time: 31,257 hours, 22,515 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, NOSE DOOR OPEN, WARNING MSG.  RETURNED TO AIRPORT, MSG PERSISTED THROUGH APPROACH & LANDING.  MSG CAME ON & OFF 4 TIMES.  ADJUSTED PROX SENSOR PX31 IAW AMM 320105.  REMOVED ICE BUILDUP IN DOOR RECESS & GVI OF DOOR & SENSOR.  PERFORMED OPERATIONS TEST OF PX31 IAW AMM 326100.  OPERATIONS CHECKED GOOD.
